Alert archive / Oregon / Gale Warnings in 2015

Gale Warning 27, NWS Medford, OR

July 21, 2015

NWS Medford, OR issued this gale warning at Jul 21, 2015, 2:57 PM PDT. It took effect at Jul 21, 2015, 6:00 PM PDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 21, 2015, 2:57 PM PDT (21:57 UTC)
In effect from
Jul 21, 2015, 6:00 PM PDT
Expired
Jul 21, 2015, 11:00 PM PDT
In force
5 hr
Issued by
NWS Medford, OR

The text

As transmitted, in the capitals the NWS used until 2016.

297 
WHUS76 KMFR 212157
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
257 PM PDT TUE JUL 21 2015

PZZ376-221100-
/O.UPG.KMFR.SI.Y.0201.000000T0000Z-150723T0600Z/
/O.UPG.KMFR.SW.Y.0212.000000T0000Z-150724T0600Z/
/O.NEW.KMFR.GL.W.0027.150722T0100Z-150722T0600Z/
/O.NEW.KMFR.SI.Y.0202.150721T2200Z-150723T0600Z/
/O.NEW.KMFR.SE.W.0033.150722T0100Z-150722T0600Z/
/O.CAN.KMFR.SE.W.0032.150722T0600Z-150723T0600Z/
/O.NEW.KMFR.SW.Y.0213.150721T2200Z-150723T0600Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
257 PM PDT TUE JUL 21 2015

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 11 PM PDT
WEDNESDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 11 PM
PDT WEDNESDAY...
...GALE WARNING IN EFFECT FROM 6 PM TO 11 PM PDT THIS EVENING...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 6 PM TO 11 PM PDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT FROM 6 PM TO 11 PM PDT THIS
EVENING. A GALE WARNING HAS ALSO BEEN ISSUED AND IS ALSO IN
EFFECT FROM 6 PM TO 11 PM PDT THIS EVENING. IN ADDITION...A SMALL
CRAFT ADVISORY FOR WINDS HAS BEEN ISSUED. THIS SMALL CRAFT
ADVISORY FOR WINDS IS IN EFFECT UNTIL 11 PM PDT WEDNESDAY. IN
ADDITION...A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN
ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT
UNTIL 11 PM PDT WEDNESDAY. THE SMALL CRAFT ADVISORY FOR WINDS IS
NO LONGER IN EFFECT. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS
IS NO LONGER IN EFFECT.

* SEAS: NORTHWEST COMBINED SEAS WILL BUILD TO VERY STEEP 7 TO 10
  FEET AT A PERIOD OF 10 SECONDS OR LESS THIS AFTERNOON THROUGH
  EARLY WEDNESDAY MORNING. WAVES WILL REMAIN STEEP BUT DECREASE
  BELOW ADVISORY CRITERIA WEDNESDAY EVENING.

* WINDS: NORTH WINDS WILL INCREASE TO GALES OF 25 TO 30 KTS WITH
  GUSTS TO 40 KTS THIS EVENING. WINDS WILL DECREASE TO 20 TO 25
  KTS WITH GUSTS TO 35 KTS BEGINNING WEDNESDAY MORNING BEFORE
  DECREASING BELOW ADVISORY LEVELS WEDNESDAY NIGHT.

* AREAS AFFECTED: ADVISORY LEVEL CONDITIONS ARE EXPECTED IN NEARLY
  THE ENTIRE AREA. THE HAZARDOUS SEAS WARNING AREA IS FOR AREAS
  FROM 10 TO 20 NM WEST OF PISTOL RIVER SOUTH TO POINT SAINT
  GEORGE. THE GALE WARNING EXTENDS FROM 10 TO 20 NM WEST OF
  BROOKINGS SOUTH TO POINT SAINT GEORGE.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ356-221100-
/O.CAN.KMFR.SI.Y.0201.000000T0000Z-150723T0600Z/
/O.CAN.KMFR.SW.Y.0212.000000T0000Z-150724T0600Z/
/O.NEW.KMFR.SI.Y.0202.150721T2200Z-150723T0600Z/
/O.CAN.KMFR.SE.W.0032.150722T0600Z-150723T0600Z/
/O.NEW.KMFR.SW.Y.0213.150721T2200Z-150723T0600Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
257 PM PDT TUE JUL 21 2015

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 11 PM PDT
WEDNESDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 11 PM
PDT WEDNESDAY...
...HAZARDOUS SEAS WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 11 PM PDT
WEDNESDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO
BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN
EFFECT UNTIL 11 PM PDT WEDNESDAY. THE HAZARDOUS SEAS WARNING HAS
BEEN CANCELLED. 

* SEAS: NORTHWEST COMBINED SEAS WILL BUILD TO 6 TO 9 FEET AT A
  PERIOD OF 10 SECONDS THIS AFTERNOON THROUGH WEDNESDAY EVENING.

* WINDS: NORTH WINDS WILL INCREASE TO 25 TO 30 KNOTS WITH GUSTS 30
  TO 35 KNOTS THIS EVENING THROUGH WEDNESDAY EVENING. WINDS ARE
  EXPECTED TO BE HIGHEST DURING THE LATE AFTERNOON THROUGH EVENING
  HOURS ON TUESDAY.

* AREAS AFFECTED: ADVISORY LEVEL CONDITIONS ARE EXPECTED IN NEARLY
  THE ENTIRE AREA. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ370-221100-
/O.CAN.KMFR.SW.Y.0212.000000T0000Z-150724T0600Z/
/O.NEW.KMFR.SW.Y.0213.150722T0600Z-150723T0600Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
257 PM PDT TUE JUL 21 2015

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 11 PM
THIS EVENING TO 11 PM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 11 PM THIS
EVENING TO 11 PM PDT WEDNESDAY. 

* SEAS: NORTHWEST 6 TO 8 FEET AT A DOMINANT PERIOD OF 10 SECONDS 
  OR LESS. 

* AREAS AFFECTED: A PORTION OF THE AREA FROM CAPE ARAGO 
  SOUTHWARD. THE MOST HAZARDOUS CONDITIONS ARE EXPECTED 
  TUESDAY EVENING.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ350-212300-
/O.CAN.KMFR.SW.Y.0212.000000T0000Z-150724T0600Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
257 PM PDT TUE JUL 21 2015

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS. 

* WAVE HEIGHTS ARE NO LONGER EXPECTED TO REACH ADVISORY CRITERIA.

$$


HTTP://WWW.WEATHER.GOV/MEDFORD

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Jul 21, 2:54 PM PDT, 3 minutes earlier.

Area forecast discussion, Jul 21, 2:54 PM PDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
254 PM PDT TUE JUL 21 2015

.SHORT TERM...AS ADVERTISED...THUNDERSTORMS ARE FIRING UP IN
SISKYOU AND MODOC COUNTIES THIS AFTERNOON. STORMS WILL CONTINUE
THROUGH THE EVENING AND MAY LINGER WELL AFTER SUNSET AS THEY GET
TRIGGERED BY A SHORTWAVE APPROACHING THE COAST. THE TROF
ASSOCIATED WITH THIS SHORTWAVE WILL CONTINUE TO ALSO APPROACH THE
COAST OVERNIGHT.

INSTABILITY TOMORROW LOOKS TO BE IN THE SAME GENERAL AREA AS
TODAY. THE DIFFERENCE IS IN THE AMOUNT OF MOISTURE AVAILABLE TO
FEED STORMS. DRIER AIR WILL MOVE INTO SISKIYOU AND WESTERN MODOC
COUNTY TOMORROW AFTERNOON SO ANY STORMS THAT DEVELOP WILL BE FEWER
AND SMALLER. HOWEVER...EASTERN MODOC COUNTY COULD STILL SEE MORE
AND BIGGER STORMS. IT JUST DEPENDS ON HOW QUICKLY THE TROF AND
DRIER AIR SWEEPS EASTWARD.

.LONG TERM...COOLER AND MORE STABLE AIR UNDER A WESTERLY FLOW
TAKES OVER ON THURSDAY AND CONTINUES THROUGH EARLY NEXT WEEK.
ANOTHER WEAK TROF MOVES THROUGH THE PACIFIC NORTHWEST ON SUNDAY.
THIS WILL KEEP TEMPERATURES SLIGHTLY BELOW NORMAL. WESTERLY WINDS
COULD BE BREEZY AT TIMES ESPECIALLY ON EXPOSED MOUNTAIN RIDGES.

&&

.AVIATION...FOR THE 21/18Z TAF CYCLE...ALONG THE COAST...LINGERING
STRATUS WILL CONTINUE TO LIFT AND SCATTER THIS AFTERNOON...BUT
THE MARINE LAYER WILL GRADUALLY THICKEN...LOWER...AND SPREAD OVER
MOST OF THE IMMEDIATE COASTLINE OVERNIGHT. FOG AND DRIZZLE ARE
POSSIBLE NEAR BROOKINGS WEDNESDAY MORNING...BUT EXPECT VFR VIS
NORTH OF CAPE BLANCO.

STORMS WILL FORM OVER NORCAL AGAIN THIS AFTERNOON AND THEY MAY
BRING VERY HEAVY RAIN, HAIL, AND GUSTY WINDS TO THE AREA, BUT THIS
TIME A LITTLE FARTHER EAST. EXPECT STORMS TO STAY SOUTH AND EAST
OF KLMT BASED ON MODEL STEARING WINDS...BUT CAN'T COMPLETELY RULE
OUT TSTORMS IN THE VCTY OF KLMT.

ELSEWHERE...VFR CONDITIONS WILL CONTINUE. -MSC

&&

.MARINE...UPDATED 1100 AM PDT, TUESDAY, 21 JULY 2015... NORTH WINDS
WILL BUILD TO A PEAK THIS EVENING AS HIGH PRESSURE BUILDS INTO THE
PACIFIC NORTHWEST AND LOW PRESSURE NUDGES NORTHWARD ALONG THE COAST
IN NORTHERN CALIFORNIA. WINDS AND SEAS WILL REACH WARNING LEVELS FOR
A PORTION OF THE AREA WEST OF GOLD BEACH AND POINT SAINT GEORGE. A
HAZARDOUS SEAS WARNING HAS BEEN ISSUED FOR THIS. WINDS WILL WEAKEN
SLIGHTLY OVERNIGHT THEN BUILD INTO WEDNESDAY EVENING WITH SIMILAR
STRENGTH COMPARED TO THIS AFTERNOON AND EVENING. THE HIGH PRESSURE
IS THEN FORECAST TO SHIFT INLAND ON THURSDAY CAUSING THE NORTH WINDS
TO WEAKEN. SHORT PERIOD SEAS ARE EXPECTED TO FALL TO BELOW ADVISORY
THRESHOLDS ON THURSDAY MORNING.

&&

.FIRE WEATHER...UPDATED 130 PM PDT, TUESDAY 21 JULY 2015...

THE GFS, NAM, RAP, AND HRR MODELS ARE IN EXCELLENT AGREEMENT
REGARDING THE EXTENT OF INSTABILITY AND THE LOCATION OF
THUNDERTSTORMS THROUGH TONIGHT. THE RED FLAG WARNING REMAINS IN
EFFECT THROUGH THIS EVENING FOR EASTERN SISKIYOU COUNTY, EXTREME
SOUTHEAST KLAMATH COUNTY, SOUTHERN LAKE COUNTY, AND MODOC COUNTY. A
FEW THUNDERSTORMS HAVE ALREADY DEVELOPED IN THAT AREA WITH COVERAGE
EXPECTED TO EXPAND TO SCATTERED AS THERE IS A SHORTWAVE ALONG THE
NORTHERN CALIFORNIA COAST NEAR CAPE MENDOCINO AND ANOTHER ALONG THE
CALIFORNIA/NEVADA BORDER THAT WILL MOVE NORTH TO NORTHEAST. A BIT
BEYOND THE RED FLAG WARNED AREA, ISOLATED THUNDERSTORMS ARE EXPECTED
FARTHER WEST AND NORTH TO SOUTHWEST SISKIYOU COUNTY, THE NORTHERN
CALIFORNIA CASCADES TO THE KLAMATH BASIN AND MUCH OF THE REMAINDER
OF LAKE COUNTY. THE CELLS WILL PRODUCE MODERATE TO HEAVY RAIN BUT
WILL BE FASTER MOVING THAN USUAL AT 15 TO 20 KT, WHICH WILL INCREASE
THE RISK OF LIGHTNING PRODUCING FIRE STARTS. AFTER THIS EVENING INTO
WEDNESDAY MORNING, ACTIVITY IS EXPECTED TO DIMINISH BUT NOT
ALTOGETHER END AS A SHORTWAVE LINGERS OVER THE EAST SIDE AND THE
LARGER SCALE UPPER TROUGH WORKS ITS WAY INTO THE PACIFIC NORTHWEST.

WITH LITTLE CHANGE NECESSARY IN THE FIRST PERIOD OF THE FORECAST,
THE QUESTION OF THE DAY WAS THE EXPECTED COVERAGE OF THUNDERSTORMS
ON WEDNESDAY AFTERNOON. THE UPPER TROUGH WILL KICK THE REGION OF
DEEPER MOISTURE EAST TO THE EASTERN EDGE OF OUR AREA...INCLUDING THE
WARNER MOUNTAINS...AND EXTENDING TO THE EAST OUT OF OUR AREA. BUT,
THE GFS INDICATES SURFACE BASED CAPE VALUES OF 250 TO 750 J/KG IN
NORTHERN CALIFORNIA AND SOUTHERN LAKE COUNTY ON WEDNESDAY COMPARED
TO VALUES OF 750 TO 1500 J/KG TODAY. THUS, WILL HOLD EXPECTED
COVERAGE OF THUNDERSTORMS TO ISOLATED WITH A FOCUS FOR THE HIGHEST
PROBABILITY IN SOUTHEAST LAKE COUNTY. THE ARRIVAL OF THE TROUGH WILL
ALSO PRODUCE SLIGHTLY STRONGER THAN NORMAL AFTERNOON AND EVENING
WESTERLY WINDS.

THE UPPER TROUGH WILL CONTINUE TO TRACK EAST ON THURSDAY WITH A
WARM, STABLE AIR MASS ARRIVING. NEAR NORMAL TEMPERATURES AND BREEZY
WESTERLY AFTERNOON WINDS ARE EXPECTED AT THE END OF WEEK INTO
EARLY NEXT WEEK. /DW

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING FOR ORZ624-625.

CA...RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING FOR CAZ284-285.

PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 PM PDT THURSDAY
     FOR PZZ350-356-370-376.
     SMALL CRAFT ADVISORY FOR WINDS UNTIL 11 PM PDT WEDNESDAY FOR
     PZZ356-376.
     HAZARDOUS SEAS WARNING FROM 11 PM THIS EVENING TO 11 PM PDT
     WEDNESDAY FOR PZZ356-376.

KRS/KRS/BMS

In the hours before

Special weather statement, Jul 21, 1:09 PM PDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
109 PM PDT TUE JUL 21 2015

CAZ084-085-212045-
MODOC COUNTY CA-NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES CA-
109 PM PDT TUE JUL 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MODOC COUNTY UNTIL
145 PM PDT...

AT 108 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHWEST OF CLEAR LAKE NATIONAL WILDLIFE REFUGE...OR 39 MILES
NORTHWEST OF ALTURAS...MOVING NORTHEAST AT 10 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CLEAR LAKE NATIONAL WILDLIFE REFUGE.

LAT...LON 4168 12113 4175 12130 4199 12113 4185 12085
TIME...MOT...LOC 2008Z 216DEG 10KT 4176 12122

SK
Special weather statement, Jul 21, 1:27 PM PDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
127 PM PDT TUE JUL 21 2015

CAZ083-084-ORZ029-212100-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY CA-
NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES CA-KLAMATH BASIN OR-
127 PM PDT TUE JUL 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SISKIYOU...WESTERN
MODOC AND SOUTHERN KLAMATH COUNTIES UNTIL 200 PM PDT...

AT 126 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHWEST OF DOORKNOB SNOW PARK...OR 31 MILES SOUTH OF KLAMATH
FALLS...MOVING NORTHEAST AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TULELAKE AND NEWELL.

LAT...LON 4165 12167 4179 12182 4203 12151 4182 12129
TIME...MOT...LOC 2026Z 232DEG 18KT 4177 12167

SK
Special weather statement, Jul 21, 1:55 PM PDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
155 PM PDT TUE JUL 21 2015

CAZ084-085-212130-
MODOC COUNTY-NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-
155 PM PDT TUE JUL 21 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MODOC COUNTY...

AT 155 PM PDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTHWEST OF CLEAR
LAKE NATIONAL WILDLIFE REFUGE...OR 39 MILES NORTHWEST OF ALTURAS...
MOVING NORTHEAST AT 10 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CLEAR LAKE NATIONAL WILDLIFE REFUGE.

LAT...LON 4165 12121 4180 12129 4199 12102 4180 12082
TIME...MOT...LOC 2055Z 235DEG 18KT 4177 12121

MSC
Special weather statement, Jul 21, 2:33 PM PDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
233 PM PDT TUE JUL 21 2015

CAZ084-085-212200-
MODOC COUNTY-NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-
233 PM PDT TUE JUL 21 2015

...A STRONG THUNDERSTORM IS AFFECTING NORTHWESTERN MODOC COUNTY...

AT 232 PM PDT...A STRONG THUNDERSTORM WAS 14 MILES EAST OF CLEAR LAKE
NATIONAL WILDLIFE REFUGE...OR 27 MILES NORTHWEST OF ALTURAS...MOVING
EAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CLEAR LAKE NATIONAL WILDLIFE REFUGE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4166 12119 4193 12123 4198 12067 4170 12064
TIME...MOT...LOC 2132Z 261DEG 29KT 4182 12086

MSC
Special weather statement, Jul 21, 2:44 PM PDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
244 PM PDT TUE JUL 21 2015

CAZ085-212215-
MODOC COUNTY CA-
244 PM PDT TUE JUL 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MODOC COUNTY UNTIL
315 PM PDT...

AT 243 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ALTURAS...MOVING EAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL WILL BE POSSIBLE WITH
THIS STORM. ADDITIONALLY...HEAVY RAIN IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
ALTURAS...CEDAR PASS CAMPGROUND...HIGHWAY 299 AT CEDAR PASS...
PEPPERDINE CAMPGROUND AND CEDAR PASS SKI AREA.

LAT...LON 4135 12058 4153 12061 4162 12023 4138 12019
TIME...MOT...LOC 2143Z 264DEG 19KT 4145 12049

SK

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 7:10 PM PDTSpecial Weather StatementMFR50 min
Jul 21, 3:01 AM PDTHazardous Seas WarningMFR12 hr
Jul 21, 4:07 AM PDTRed Flag WarningMFRHarney, Klamath, Lake21 hr
Jul 21, 1:27 PM PDTSpecial Weather StatementMFR33 min
Jul 21, 2:57 PM PDTHazardous Seas WarningMFR8 hr
Jul 21, 2:57 PM PDTSmall Craft Advisory for WindsMFR34 hr
Jul 21, 2:57 PM PDTSmall Craft Advisory for Hazardous SeasMFR34 hr
Jul 21, 3:42 PM PDTSpecial Weather StatementMFR33 min
Jul 21, 4:46 PM PDTSpecial Weather StatementMFR29 min
Jul 20, 7:11 PM PDTRed Flag WarningMFRSiskiyou3 hr
Jul 20, 7:15 PM PDTSpecial Weather StatementMFRSiskiyou30 min
Jul 20, 7:29 PM PDTSevere Thunderstorm WarningMFRSiskiyou31 min
Jul 20, 7:56 PM PDTAreal Flood AdvisoryMFRSiskiyou3 hr
Jul 20, 8:09 PM PDTFlash Flood WarningMFRSiskiyou3 hr
Jul 20, 8:29 PM PDTSpecial Weather StatementMFRSiskiyou31 min
Jul 21, 1:09 PM PDTSpecial Weather StatementMFRModoc36 min
Jul 21, 1:55 PM PDTSpecial Weather StatementMFRModoc35 min
Jul 21, 2:08 PM PDTSevere Thunderstorm WarningMFRModoc22 min
Jul 21, 2:33 PM PDTSpecial Weather StatementMFRModoc27 min
Jul 21, 2:44 PM PDTSpecial Weather StatementMFRModoc31 min
Jul 21, 4:37 PM PDTSpecial Weather StatementMFRSiskiyou23 min

Nearby

Gale Warnings in Oregon, 2015Every gale warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.